New Canadian records of Asilidae (Diptera) from an endangered Ontario ecosystem

Skevington J.H. (2000) New Canadian records of Asilidae (Diptera) from an endangered Ontario ecosystem. Great Lakes Entomologist, 32 4: 257-265.

Author Skevington J.H.
Title New Canadian records of Asilidae (Diptera) from an endangered Ontario ecosystem
Journal name Great Lakes Entomologist   Check publisher's open access policy
ISSN 0090-0222
Publication date 2000-01-01
Sub-type Article (original research)
Open Access Status Not yet assessed
Volume 32
Issue 4
Start page 257
End page 265
Total pages 9
Subject 1109 Neurosciences
2303 Ecology
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 2 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 05 Jul 2016, 14:58:38 EST by System User